# SDR SWAA2022091552682

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 22,602 hours, 10,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OPENED WITH GIRT BAR INSTALLED. SLIDE DID NOT DEPLOY. / [01] R/R FWD SERVICE DOOR ESCAPE SLIDE PER MT 725-61-06.
